# SDR SIMA20130508007

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 25,150 hours, 25,150 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: KLE670395022
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3 C CHECK FOUND FRAME ON FORWARD CARGO DOOR TO HAVE SEVERAL MISDRILLED HOLES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FORWARD CARGO DOOR IAW EO CR-52MR-169.  THE AIRCRAFT WAS RETURNED TO SERVICE.
